Facebook Pixel
EmpowHER Guest

Missed pills

By Anonymous September 11, 2010 - 11:46pm
Rate This

I missed three days of my pill the week after my period. Had unprotected sex two out of those three days. Started bleeding like a period again. Am I pregnant? If not, any ideas as to why I'm bleeding again so soon?

Add a Comment1 Comments

You are bleeding again because your body is withdrawing from not taking the pills. Just like during the week of taking inavtive pills, your body is actually not having a true period when you are using the pill, it is actually withdrawal bleeding. (women do not have actual periods while on the pill, as the pill works to prevent ovulation, and you must ovulate to have a period). I can explain this further if you are interested.

You do have a chance of pregnancy, however, since you missed so many pills in a row.

September 12, 2010 - 5:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?


Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!